# SDR R61A201407230928

- Difficulty date: July 23, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: 17042864001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND BOTH AFT FLOOR FITTINGS ON FWD GALLEY ARE CORRODED.  MAINTENANCE R & R BOTH AFT FLOOR FITTINGS ON FWD GALLEY IAW AMM 25-31-01.  PN 170-42864-001, FLOOR FITTING.
